# SDR IPXA2019040324714

- Difficulty date: March 4, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A92496354
- Part serial: NSN
- Condition: Bent
- Location: Fwd Pit Fb Fr 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YFWD PIT, UNDER FLOOR, RIGHT SIDE, FR 33 ATTACH BRACKET FOR WIRE BENT.  REPAIRED PER DWG A92496354
